MAUDE Adverse Event Report: ASO LLC CVS HEALTH; CLEAR WATERPROOF ANTIBACTERIAL BANDAGES ASSORTED SIZES

ASO LLC CVS HEALTH; CLEAR WATERPROOF ANTIBACTERIAL BANDAGES ASSORTED SIZES
Model Number UPC#050428399750
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report received on february 11, 2026, the consumer reported that the product caused side effects.On the completed consumer information request form (cir) received on february 27, 2026, the consumer stated that the area of her skin beneath the bandage pad began to turn red and became irritated.The consumer went to a dermatologist.Per the cir, the issue was with the pad area.The dermatologist prescribed clobetasol propionate 0.05% to be applied to the red, irritated skin twice daily for 2 weeks.The consumer confirmed that the symptoms resolved after she stopped using the product.The cream cleared the irritated skin.
 
Additional Manufacturer Narrative
As 3/17/2026, returned product and retained samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.

Brand Name
CVS HEALTH
Common Device Name
CLEAR WATERPROOF ANTIBACTERIAL BANDAGES ASSORTED SIZES
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
MDR Report Key24634268
Report Number1038758-2026-00009
Device Sequence Number8688533
Product Code KGX
UDI-Device Identifier00050428399750
UDI-Public0050428399750
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K983368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#050428399750
Device Catalogue Number325406
Device Lot Number222792
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale